Advertisement

Reactions Weekly

, Volume 1739, Issue 1, pp 194–194 | Cite as

Nivolumab/immunosuppressants

Panuveitis with serous retinal detachment and increased liver metastases: case report
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 64-year-old woman developed panuveitis with serous retinal detachment during treatment with nivolumab for metastatic renal cell carcinoma. Additionally, she developed increased liver metastases during treatment with methylprednisolone and prednisone for panuveitis with serous retinal detachment [not all durations of treatment to reactions onsets and outcomes stated].

The woman was referred to clinic with floaters and redness in the right eye. In 2009, she was diagnosed with non-small cell lung cancer and had undergone the left lower lobectomy. In 2016, she was diagnosed with renal cell carcinoma and had surgical resection. She had received treatment with sunitinib [Sutent] with poor response. Thereafter, she started receiving the second line treatment with IV nivolumab 140mg...

Reference

  1. Wang W, et al. Recurrent grade 4 panuveitis with serous retinal detachment related to nivolumab treatment in a patient with metastatic renal cell carcinoma. Cancer Immunology Immunotherapy 68: 85-95, No. 1, 25 Jan 2019. Available from: URL: http://doi.org/10.1007/s00262-018-2260-7 - China

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations